# SDR WX0A2016040173126

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 56,683 hours, 47,720 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 2587335113
- Part serial: 88096668
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING BANKING LEFT TURN, CAPTAINS ATTITUDE MADE UNCOMMANDED FURTHER BANK & CLIMB FOLLOWED BY DFGC 1 FAIL, CAUSING AUTOPILOT & AUTO THROTTLES TO DISCONNECT.  DFGC WAS SELECTED IAW QRH & AUTOPILOT & AUTO THROTTLES WERE REENGAGED.  DURING NEXT TURN, DFGC 2 FAILED WITH SAME OUTCOME.  DFGC 1 WAS RESELECTED & WORKED NORMALLY FOR REMAINDER OF FLIGHT.  FIRST OFFICERS FLIGHT DIRECTOR FAILED & NEVER RETURNED TO NORMAL OPERATION.  IAW TECH SUPPORT WE CHANGED RELAY R2-3 & R2-6, ALSO NR 1 VG IAW AMM 34-23-01 & AMM 20-50-00.  SYS OPERATIONS CHECKED GOOD.  ALSO PERFORMED & RTS SYS 1.  OPERATIONS CHECKED GOOD IAW AMM 22-01-05.
